# SDR UPS04442098

- Difficulty date: March 30, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT - BS 340-360 LEFT STR 2 AFT END AREA FOUND SCRATCH MARK.  COCKPIT - BS 340-360 LEFT STR 2 STRINGER REPLACED AS PER SRM 51-10-01 PG 8.
